Couldn't find what you looking for?

TRY OUR SEARCH!


Immune thrombocytopenia (ITP) is a commonest blood disorder that causes thrombocytopenia or low platelet count. I would like to know what drugs can cause thrombocytopenia. It happened to my good friend recently. He has been diagnosed with ITP, blood disorder, which causes thrombocytopenia or low platelet count. It seems that drug is the cause. Please, tell what drugs can be the cause. Thank you

Loading...


You want believe how long the list is. Ok I’ll tell you know what I can remember: Quinidine group, Heparin, Antimicrobials, Ciprofloxacin, Clarithromycin , Fluconazole, Fusidic acid ,Gentamicin ,Nilidixic acid , Penicillins (Ampicillin ,Apalcillin, Methicillin, Meziocillin ,Penicillin ,Piperacillin) ,Pentamidine ,Rifampin, Sulpha group ...than anti-inflammatory drugs: Acetaminophen, Diclofenac, Ibuprofen, ….some of the cardiac medications and diuretics , antidepressants, anti-histamines , iodinated contrast agents…and so on... it is a very long list.
Reply

Loading...